# SDR DALA1171193769

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 33,462 hours, 12,378 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A521110
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRIPLE GEAR CHANGE, EA 12-487906-12 REV A ME 06 OPN 0601 WAS WORKED.  STEP 3 WAS WORKED TO REPAIR CORROSION ON FITTING.  STEP 4 WAS NA. REF EO CARD E46 THROUGH E 48.
